LAMI Slimming Supplement Contains Spironolactone
Written by Jamie Stowe| Wednesday, 05 May 2010| There are 9 comments
The Dept of Health of Hong Kong has just issued an urgent warning regarding the use of a slimming product called LAMI which is sold in health shops and is also likely to be sold from web sites worldwide. The warning follows a case in which a woman of 28 used the LAMI weight loss product and ended up in hospital suffering from extreme hallucinations as well as paranoia.
The product which was tested in official laboratories found it to contain not only a huge amount of the prescription medication sibutramine but also a compound called spironolactone. The spironolactone compound can be extremely dangerous if it is given to the wrong people and must only be used with doctor's supervision. For example it can cause gynecomastia (breast growth) in men and if used along with a potassium supplement has been known to induce the development of a serious heart condition called hyperkalemia.
The Ukmedix News research team has seen hundreds of reports of fake weight loss supplements being laced with powerful prescription medications that have both short term and long term side effects. One particular compound favoured by the criminal organisations who make fake weight loss meds has even been banned because it causes cancer.
Using fake weight loss medication has been described by both doctors and the World Health Organization as playing Russian roulette with your health. Our research team at Ukmedix News has seen that the compounds in these fake weight loss medications are never consistent and are usually made in unhygienic and substandard conditions.
The only way to ensure that you are buying safe weight loss medication is to make sure you go through a doctor. This can be done discreetly and easily at the Ukmedix web site and you can verify that your weight loss medications come from a UK based pharmacy using the Pharmacheck system.
betty eliza said:
Rob F said:
BETTY ELIZA said:
Jo Kutcher said:
I used it for my self, and it was very effective, I lost 5kg in a week. But my doctor told me that if I take it for one more day I might die, because of something in my system. So be careful!
Fields marked with * are required.